Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Testicular Pain A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

pain in testicles

sorry i read your responce to alot of questions , i have had some pain in my testicles that feels like is in my lower stomach , im married and never cheater on my wife , this really has nothjing to do with hiv or std but i feel you really know what...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your doctor has never examined your nether regions??? Hmm. That's not good! A completely physical examination includes a thorough palpation of the cojones! There are a number of reasons for painful balls, including testicular torsion, trauma,... Read more »

Pain in testicles: STDs like chlamydia and herpes?

Hello doctor,THis is in continuation to one of my previous emails in Nov. I had then expressed... Read more »

Pain in the testicle!

There is a dull ache in my right testicle that comes and goes, I guess I'm wondering if this could... Read more »
Articles
AIDS InfoNet

Osteoporosis

What Is Bone? What Is Osteoporosis? What Causes It? HIV and Osteoporosis Antacids and Bone Mineral Density How Do I Know if I Have Osteoporosis? What Can I Do About Osteoporosis? For More Information What Is Bone? ... Read more »
AIDSinfo

An Overview of Viramune (Nevirapine)

ne-VYE-ra-peen --> Brand Name: Viramune Other Name(s): BI-RG-587, NVP, Nevirapina Drug Class: Non-nucleoside Reverse Transcriptase Inhibitors Nevirapine, also known as Viramune, is a type of medicine called a non-nucleoside... Read more »
Test Positive Aware Network

Fuzeon

Common Name: enfuvirtide or T-20 Brand Name: Fuzeon Class: HIV fusion inhibitor (a type of entry inhibitor) Standard dose: One subcutaneous (under the skin) injection of 90 mg (1 ml) twice daily (every 12 hours) into the upper... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

STAV-yoo-deen Brand Name: Zerit Other Name(s): BMY-27857, Estavudina, d4T Drug Class: Nucleoside Reverse Transcriptase Inhibitors Stavudine, also known as Zerit or d4T, is a type of medicine called a nucleoside reverse... Read more »
Connect With Others

:-( Pain in the testicle

Posted by Anonymous, 2 Replies
Has any male, who think they might have been exposed to HIV, ever experienced pain and discomfort in the testicle a few weeks after exposure? Read more »

Pain in the testies...(Anon One?)

Posted by WhatDoIDo
Is there any connection? I have a shooting pain in one testicle that comes and goes. I know one of the causes is: "Infection or inflammation of the epididymis (epididymitis) or testicle (orchitis)" and was wondering the HIV could be that infection.... Read more »

Very worried, need help please

Posted by John1, 1 Reply
Okay, I had unprotected vaginal sex with some girl. A few days later I walked in the rain and caught a cold. Ten days after I slept with her I then panicked and looked up symptoms for hiv. The next day I felt tired throughout the day. And day 11, I... Read more »

Testes Pain

Posted by Anonymous, 2 Replies
...Is testicular pain a symtom of a recent hiv infection? it feels like one is twisted or something and it's been going on for a few days. my inner Read more »